# SDR SWIA201332726

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 23,467 hours, 19,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL FLOOD LIGHT DOES NOT ILLUMINATE.  (FLT 4645)  RE-SECURED WIRE ON MAIN CABIN DOOR FLOOR FLOOD LIGHT.
